MAUDE Adverse Event Report: STRYKER SPINE-FRANCE OASYS 3.5 X 24MM POLYAXIAL SCREW; SPINAL INTERLAMINAL FIXATION ORTHOSIS.

STRYKER SPINE-FRANCE OASYS 3.5 X 24MM POLYAXIAL SCREW; SPINAL INTERLAMINAL FIXATION ORTHOSIS.
Model Number 48552324
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/04/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; when the plate screw was implanted at left c2 and advanced more with screw driver, the screw was not advanced and the screw head was slipped.Therefore, the screw was changed the new same other one and the operation was continued.Reportedly; the patient bony substance was heavy and the thread was cutting with tap, but the thread was shallow.The screw thread has broken.
 
Additional Manufacturer Narrative
Visual inspection, device history review, complaint history review, risk assessment; the device was confirmed deformed on visual examination.Manufacturing records for this product were reviewed and no anomalies were found.The probable root cause is the patient's bone quality.
 
Event or Problem Description

Brand Name
OASYS 3.5 X 24MM POLYAXIAL SCREW
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6537199
Report Number0009617544-2017-00183
Device Sequence Number10785702
Product Code KWP
UDI-Device Identifier04546540371737
UDI-Public(01)04546540371737
Combination Product (Y/N)N
PMA/510(K) Number
K032394
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number48552324
Device Catalogue Number48552324
Device Lot Number134077
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/19/2017
Initial Date Received by Manufacturer 04/04/2017
Supplement Date Received by Manufacturer04/04/2017
Initial Report FDA Received Date05/02/2017
Supplement Report FDA Received Date07/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age31 YR